# SDR IPXA2025021301228

- Difficulty date: January 21, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B150739
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LEFT KEEL BEAM SKIN BETWEEN STA 1060 TO STA 1080 (REPAIR).  REWORK AREA DETAIL DATA AND DIMENSION REFER TO DATA SHEET CONTROL NO.T3F18E005YFJB-1. IT IS WITHIN ALLOWABLE DAMAGE LIMIT I.A.W SRM 53-40-12-1A-1 REV.102. RE-INSTALL FASTENERS I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO.65B01828 SH44 REV.C AND DWG NO.65B01828 SH34 REV.A.  APPLY PROTECTIVE COATNG AND PRIMER I.A.W SRM 53-40-12-1A-1 REV.102.
